# SDR SWIA201127274

- Difficulty date: August 5, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 21,324 hours, 17,440 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD WEB FORWARD FACE ABOVE UPPER CARGO DOOR TRACK CRACKED. (C-CHECK)  REPAIR PER REO.
